Follow
Patrizia DI GIRONIMO
Patrizia DI GIRONIMO
Verified email at unisa.it
Title
Cited by
Cited by
Year
A remark on L 2,λ regularity for minimizers of quasilinear functionals
P Di Gironimo, L Esposito, L Sgambati
manuscripta mathematica 113, 143-151, 2004
272004
Anisotropic Sobolev homeomorphisms
P Di Gironimo, L D'Onofrio, C Sbordone, R Schiattarella
Annales Fennici Mathematici 36 (2), 593-602, 2011
232011
On the continuity of solutions to degenerate elliptic equations
DCU SFO, P Di Gironimo, C Sbordone
Journal of Differential Equations 250 (6), 2671-2686, 2011
192011
Functions with derivatives in spaces of Morrey type and elliptic equations in unbounded domains
A Canale, P Di Gironimo, A Vitolo
Studia Mathematica 3 (128), 199-218, 1998
171998
Weighted norm inequalities on irregular domains
A Canale, L Caso, P DI GIRONIMO
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I …, 1992
141992
Second order elliptic equations in weighted Sobolev spaces on unbounded domains
P DI GIRONIMO, M Transirico
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I …, 1991
121991
A remark on L^ 2^,^ L^ a^ m^ b^ d^ a regularity for minimizers of quasilinear functionals
L Sgambati, PD Gironimo, L Esposito
Manuscripta mathematica 113 (2), 143, 2004
92004
Existence of bounded solutions for some quasilinear degenerate elliptic systems
P Di Gironimo, F Leonetti, M Macrì, PP Vincenzo
Minimax Theory and its Applications 6 (2), 321-340, 2021
82021
Analysis of the past lifetime in a replacement model through stochastic comparisons and differential entropy
A Di Crescenzo, P Di Gironimo, S Kayal
Mathematics 8 (8), 1203, 2020
72020
Decision and reasoning in incompleteness or uncertainty conditions
G Iovane, P Di Gironimo, M Chinnici, A Rapuano
IEEE Access 8, 115109-115122, 2020
72020
Stochastic comparisons and dynamic information of random lifetimes in a replacement model
A Di Crescenzo, P Di Gironimo
Mathematics 6 (10), 204, 2018
62018
Uniqueness results for higher order elliptic equations in weighted Sobolev spaces
L Caso, P Di Gironimo, S Monsurrò, M Transirico
International Journal of Differential Equations 2018 (1), 6259307, 2018
62018
ABP inequality for fully nonlinear elliptic operators with coefficients in weighted spaces
P DI GIRONIMO
FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS 64, 1-21, 2012
62012
Variational second order elliptic equations with singular coefficients
A Canale, L Caso, P DI GIRONIMO
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I …, 1993
61993
Harnack inequality for fully nonlinear elliptic equations with coefficients in weighted spaces.
P Di Gironimo
Journal of Analysis & Applications 15 (1), 2017
52017
Higher integrability of minimizers of degenerate functionals in Carnot–Caratheodory spaces
P Di Gironimo, F Giannetti
Annales Fennici Mathematici 45 (1), 293-303, 2020
42020
Elliptic equations with discontinuous coefficients in weighted Sobolev spaces on unbounded domains
P Di Gironimo, A Vitolo
Journal of mathematical analysis and applications 253 (1), 297-309, 2001
42001
Existence of solutions to some quasilinear degenerate elliptic systems when the datum has an intermediate degree of integrability
PD Gironimo, F Leonetti, M Macrì, PV Petricca
Complex Variables and Elliptic Equations 68 (9), 1566-1580, 2023
32023
Regularity results for a noncoercive nonlinear Dirichlet Problem
EA Alfano, P Di Gironimo, S Monsurrò
Rendiconti Lincei 33 (1), 139-159, 2022
32022
Blockchain-based iris authentication in order to secure iot access and digital money spending
G Iovane, A Rapuano, P Di Gironimo
International Conference on Pattern Recognition, 427-441, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–20